# SDR 98ZZZX539

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175SA
- Make and model: Beech 200BEECH
- Aircraft serial: BB183
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 1014301835
- Condition: Cracked
- Location: 1st Cabin Rt
- Part time: 7,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WINDOW IN ESCAPE HATCH CRACKED.
